Skip to Main content Skip to Navigation
Journal articles

Jacobians among abelian threefolds: a geometric approach

Abstract : Let A be a principally polarized abelian threefold over a perfect field k, not isomorphic to a product over the algebraic closure of k. There exists a canonical extension k' of k, of degree 1 or 2, such that A becomes isomorphic to a Jacobian over k'. The aim of this note is to give a geometric construction of this extension.
Document type :
Journal articles
Complete list of metadatas
Contributor : Arnaud Beauville <>
Submitted on : Friday, November 23, 2012 - 5:07:34 PM
Last modification on : Wednesday, October 14, 2020 - 4:25:03 AM

Links full text




Arnaud Beauville, Christophe Ritzenthaler. Jacobians among abelian threefolds: a geometric approach. Mathematische Annalen, Springer Verlag, 2011, 350 (4), pp.793-799. ⟨10.1007/s00208-010-0583-6⟩. ⟨hal-00756790⟩



Record views